# SDR UPS04842016

- Difficulty date: March 9, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAILED TO ILLUMINATE WHEN TESTED.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OP'S CHECKS NORMAL PER MM 33-50-01-2 ITEM 4.
